A REGULARIZED TRACE FORMULA FOR SECOND ORDER DIFFERENTIAL OPERATOR EQUATIONS


KÖKLÜ K. , Albayrak I., Bayramov A.

MATHEMATICA SCANDINAVICA, vol.107, no.1, pp.123-138, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 107 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.7146/math.scand.a-15146
  • Title of Journal : MATHEMATICA SCANDINAVICA
  • Page Numbers: pp.123-138

Abstract

In this paper, we deal with abstract Sturm-Liouville problems when the potential of the differential equation is an operator function in a Hilbert space H. We generalize trace formula obtained by [7], [9] for the classic regular Sturm-Liouville problems. We investigate the spectrum and obtained a regularized trace formula for the Sturm-Liouville operator with an operator coefficient.